Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Itchy scalp. Suggest medicine

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
my scalp is itching very much. please suggest medicine or cream

Posted Wed, 6 Nov 2013 in Skin Hair and Nails
Answered by Dr. Vaibhav Gandhi 51 minutes later
Brief Answer:
Use local cream application with nutrition balance

Detailed Answer:

I have studied your case,

Itching on scalp is usually due to bacterial infection of skin.
These may require local antibiotic cream such as mupirocin application.

Another possibility is mixed infections with fungal and bacterial infections in which local application both anti fungal and antibacterial creams are required.

Clinical examination by dermatologist is required to know the type of pimples and to prescribe specific medication directing towards treating pimples.

Therefore I suggest you to consult the dermatologist for clinical examination and for treatment

No More Dry Scalp is based on restore the balance between the body and a healthy diet. We can also learn how to naturally achieve a beautiful hair and moreover how to significantly improve a well-being and achieve a have a healthy scalp and beautiful, shiny hair

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care.

Above answer was peer-reviewed by
Follow-up: Itchy scalp. Suggest medicine 18 minutes later
can you suggest local cream which contain the above medicines and also available over the counter. thanks and regards
Answered by Dr. Vaibhav Gandhi 8 hours later
Brief Answer:

Detailed Answer:

Apply anti fungal lotion like candid b lotion every night. You can use salsia kt shampoo daily for hairs ,you can take consulting your doctor.

Wish you speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor